# SDR AWKA20160226001

- Difficulty date: February 22, 2016
- Submitted: February 27, 2016
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 8,545 hours, 3,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00332
- Condition: Seized
- Location: Ac Bay
- Part time: 8,545 hours, 3,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW NOTICED WHAT SEEMED TO BE AN ELEC SMELL ALONG WITH SMOKE IN THE CABIN.  THE CREW LEVELED OFF AT 2000’ & THEN RETURNED TO FIELD, WHILE DOING SO THEY TURNED THE AIR SOURCE OFF & RAM AIR ON, THIS QUICKLY CLEARED THE SMOKE.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  AFTER TROUBLESHOOTING THE DISCREPANCY, FOUND THE AIR CYCLE MACHINE, PN 3471A020000, HAD SEIZED.  THE ACM WAS REPLACED WITH AN INSPECTED & TESTED UNIT.  LEAK & OPERATIONAL CHECKS WERE SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
